# SDR FDEA201406041301

- Difficulty date: June 4, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16475
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT WING NR 2 SLAT OTBD INNER STRIP ANGLE FOUND CRACKED AT XDLE 328.106.  REPAIRED IAW EA 1-5750-T0308746 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
